# SDR N6WA2015010703

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 24,910 hours, 16,776 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM RT OVERWING EXIT.  REMOVED RT OVERWING EXIT DOOR, FOUND DEBRIS IN SILL AREA, REMOVED DEBRIS.  REINSTALLED DOOR.  PERFORMED OPERATIONS CHECK OF EXIT DOOR IAW AMM 52-21-00.  PERFORMED PRESSURIZATION CHECK IAW AMM 21-31-00.  NO DEFECTS NOTED AT THIS TIME.
